Advanced Search
MyIDEAS: Login

Increases In Risk And Linear Payoffs

Contents:

Author Info

  • DIONNE, G.
  • EECKHOUDT, L.

Abstract

This paper is concerned with the effect of increases in risk on optimal decision variables for the class of linear payoffs. The authors show that, for this class of payoffs, one can extend the class of admissible increases in risk and obtain the desirable comparative statics properties. They propose the definition of a 'relatively weak increase in risk' and apply it to the case of the competitive firm with constant marginal costs, the standard portfolio model, and the coinsurance problem. Copyright 1993 by Economics Department of the University of Pennsylvania and the Osaka University Institute of Social and Economic Research Association.

(This abstract was borrowed from another version of this item.)

Download Info

To our knowledge, this item is not available for download. To find whether it is available, there are three options:
1. Check below under "Related research" whether another version of this item is available online.
2. Check on the provider's web page whether it is in fact available.
3. Perform a search for a similarly titled item that would be available.

Bibliographic Info

Paper provided by Centre interuniversitaire de recherche en économie quantitative, CIREQ in its series Cahiers de recherche with number 9019.

as in new window
Length: 9 pages
Date of creation: 1990
Date of revision:
Handle: RePEc:mtl:montec:9019

Contact details of provider:
Postal: C.P. 6128, Succ. centre-ville, Montréal (PQ) H3C 3J7
Phone: (514) 343-6557
Fax: (514) 343-7221
Email:
Web page: http://www.cireq.umontreal.ca
More information through EDIRC

Related research

Keywords: risk ; linear models ; enterprises ; competition;

Other versions of this item:

References

No references listed on IDEAS
You can help add them by filling out this form.

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Suyeol Ryu & Iltae Kim, 2005. "Portfolio Choice for Increases in Risk and Prudence Revisited," Journal of Economics, Springer, vol. 86(3), pages 293-300, December.
  2. Gollier, Christian & Schlesinger, Harris, 2002. "Changes in risk and asset prices," Journal of Monetary Economics, Elsevier, vol. 49(4), pages 747-760, May.
  3. Christian Gollier & Pierre-François Koehl & Jean-Charles Rochet, 1996. "Risk-Taking Behavior with Limited Liability and Risk Aversion," Center for Financial Institutions Working Papers 96-13, Wharton School Center for Financial Institutions, University of Pennsylvania.
  4. Gollier, Christian, 2009. "Portfolio Choices and Asset Prices: The Comparative Statics of Ambiguity Aversion," IDEI Working Papers 357, Institut d'Économie Industrielle (IDEI), Toulouse, revised 2011.
  5. Gollier, Christian, 1993. "Portfolio Dominance, Lower Conditional Expectation And The Monotone Likelihood Ratio Order," Working Papers 014, Risk and Insurance Archive.
  6. Gollier, Christian & Schlesinger, Harris, 1996. "Portfolio choice under noisy asset returns," Economics Letters, Elsevier, vol. 53(1), pages 47-51, October.
  7. EECKHOUDT, Louis & Christian GOLLIER, 1994. "Demand for Risky Assets and Stochastic Dominance: A Note," Working Papers 007, Risk and Insurance Archive.
  8. Gollier, Christian & Pierre-Francois KOEHL & Jean-Charles ROCHET, 1993. "Risk-Taking Behaviour With Expected Utility and Limited Liability: Applications to the Regulation of Financial Intermediaries," Working Papers 016, Risk and Insurance Archive.
  9. repec:hal:cesptp:halshs-00194413 is not listed on IDEAS
  10. Gollier, Christian & Hammitt, James & Treich, Nicolas, 2013. "Risk and Choice: A Research Saga," IDEI Working Papers 804, Institut d'Économie Industrielle (IDEI), Toulouse.
  11. Alain Chateauneuf & Ghizlane Lakhnati, 2005. "Increases in risk and demand for risky asset," Cahiers de la Maison des Sciences Economiques b05033, Université Panthéon-Sorbonne (Paris 1).
  12. Choi, Gyemyung & Kim, Iltae & Snow, Arthur, 2000. "Comparative statics predictions for the cross-effects of central dominance changes in risk with quasilinear payoffs," Economics Letters, Elsevier, vol. 66(1), pages 41-48, January.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:mtl:montec:9019. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sharon BREWER).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.